# SDR AALA202505196170

- Difficulty date: March 18, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 77,657 hours, 30,210 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Part number: D5725121620000
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING TRAILING EDGE PANEL #3 LOWER SURFACE PYLON MOUNTING PLATE SYSTEM FEED THRU HOLES WORN BETWEEN RIB 7 AND RIB 8. REPLACED MOUNTING PLATE PER SRM 57-21-11-300-005.
